# SDR 2000UALA00386

- Difficulty date: July 3, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 13,166 hours, 4,279 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0L3071BPEGPL
- Condition: Inoperative
- Location: Row 8
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ESCAPE PATH SEAT LIGHTING AT 8C LAMP INOPERATIVE.  RELAMPED.
